# SDR CALA2024062100050

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666FAL
- Aircraft time: 50,878 hours, 18,104 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A28014
- Part serial: 3778
- Condition: Damaged
- Location: Lt Engine
- Part time: 76,103 hours, 26,534 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

LEFT REVERSER LIGHT ON DURING TAKEOFF. PHOTO ADDED USED MEL 7807A, PLACED DEF STICKER AT REV LIGHT ON DURING T/O. TR PLACED ON MEL LP 8332573. USED MEL 7807A, REV LIGHT INOP, PLACED ON MEL.  NBR.2 REVERSER LIGHT ILLUMINATED ON LANDING SEE PICTURE RAN AND CLEARED REVERSER FAULT SEVERAL TIMES AND FAULT RIGHT SLEEVE LOCK SENSOR COMES BACK. FOUND #2 ENGINE UPPER INBD LOCK ACTUATOR LEVER SPRING BROKEN AND NOT STAYING OVER TARGET.NEEDS ACTUATOR SPRING IS BROKEN ON INBD ACTUATOR BUT FAULT ON BOX SHOWS RH SLEEVE LOCK ACTUATOR SENSOR R&R #2 ENGINE INBOARD UPPER LOCKING TR ACTUATOR. REF AMM 78-31-03-400-801-F00. UP TO STEP I 14. OPS CHECK, LEAK CHECK, AND EEC CHECK STILL REQUIRED.
